Cancellation in equationally compact semigroups

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)393-394
Number of pages2
JournalAlgebra Universalis
Volume8
Issue number1
DOIs
StatePublished - Dec 1978
Externally publishedYes

Fingerprint

Compact Semigroup
Cancellation

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Cancellation in equationally compact semigroups. / Nordahl, Thomas E.

In: Algebra Universalis, Vol. 8, No. 1, 12.1978, p. 393-394.

Research output: Contribution to journalArticle

@article{c881ed5b70bb4b33bd2263f5285a63a3,
title = "Cancellation in equationally compact semigroups",
author = "Nordahl, {Thomas E}",
year = "1978",
month = "12",
doi = "10.1007/BF02485411",
language = "English (US)",
volume = "8",
pages = "393--394",
journal = "Algebra Universalis",
issn = "0002-5240",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - Cancellation in equationally compact semigroups

AU - Nordahl, Thomas E

PY - 1978/12

Y1 - 1978/12

UR - http://www.scopus.com/inward/record.url?scp=51649169363&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649169363&partnerID=8YFLogxK

U2 - 10.1007/BF02485411

DO - 10.1007/BF02485411

M3 - Article

AN - SCOPUS:51649169363

VL - 8

SP - 393

EP - 394

JO - Algebra Universalis

JF - Algebra Universalis

SN - 0002-5240

IS - 1

ER -